# SDR A6WA201040046

- Difficulty date: January 21, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 20,983 hours, 18,743 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SEAT RAIL RT INBD CORRODED.  REMOVED UNSERVICEABLE NR 1 RT INBD SEAT RAIL AND INSTALLED SERVICEABLE NR 1 RT INBD SEAT RAIL.
